MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 127 MM QTY: 4; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 127 MM QTY: 4; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10010
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that after the surgeon had completed all his cuts and was ready to cement the final implant during a cori procedure, he went to remove the cori trackers and bone pins.One bone pin bent when he was extracting it from the patient.There was no impact to the patient and the rest of the surgery continued as normal without delay.No other complications were reported.
 
Additional Manufacturer Narrative
The ri bone pin, part rob10010 used for treatment was not made available to the designated complaint unit for evaluation thus, a visual and functional evaluation could not be performed.While all products meet required manufacturing specifications prior to release, a serial number is required to complete a manufacturing dhr review.A complaint history review for similar reported/confirmed complaints has identified no prior events.Although the reported problem was not confirmed, a contributing factor may be component damage.No containment or corrective actions are recommended at this time.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
RI BONE PINS 4 MM X 127 MM QTY: 4
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key11335677
Report Number3010266064-2021-00119
Device Sequence Number4117502
Product Code OLO
UDI-Device Identifier00885556757277
UDI-Public00885556757277
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10010
Device Catalogue NumberROB10010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1